# SDR USAA2009081092067

- Difficulty date: July 20, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 37,865 hours, 14,450 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100451
- Part serial: CC2129
- Condition: Contaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S-2 - MAJOR REPAIR - TRAPPED WATER IN LEFT ELEVATOR UPPER SKIN HONEY COMB CORE CELLS 8 INCHES FROM TRAILING EDGE & 3 INCHES INBOARD OF NR 3 LIGHTING STRIP.  REPAIRED LEFT ELEVATOR UPPER SKIN HONEY COMB CORE CELLS 8 INCHES FROM TRAILING EDGE & 3 INCHES INBOARD OF NR 3 LIGHTING STRIP IAW A320 SRM 51-77-13.
